American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J17) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Edward Bierstone, Sergio Da Silva, Pierre D. Milman and Franklin Vera Pacheco. Desingularization by blowings-up avoiding simple normal crossings. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Alexandre Fernandes and Maria Ruas. Rigidity of bi-Lipschitz equivalence of weighted homogeneous function-germs in the plane. Proc. Amer. Math. Soc. 141 (2013) 1125-1133.
Abstract, references, and article information   
View Article: PDF

[3] DongSeon Hwang and JongHae Keum. Construction of singular rational surfaces of Picard number one with ample canonical divisor. Proc. Amer. Math. Soc. 140 (2012) 1865-1879.
Abstract, references, and article information   
View Article: PDF

[4] Nicolas Addington. Spinor sheaves on singular quadrics. Proc. Amer. Math. Soc. 139 (2011) 3867-3879. MR 2823033.
Abstract, references, and article information   
View Article: PDF

[5] András I. Stipsicz. On the $\overline {\mu }$--invariant of rational surface singularities. Proc. Amer. Math. Soc. 136 (2008) 3815-3823. MR 2425720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Davis C. Doherty. Singularities of generic projection hypersurfaces. Proc. Amer. Math. Soc. 136 (2008) 2407-2415. MR 2390507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sébastien Guffroy. Dimension des familles de courbes lisses sur une surface quartique normale de $\mathbb{P}3$. Proc. Amer. Math. Soc. 135 (2007) 3499-3505. MR 2336563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ann Lemahieu, Dirk Segers and Willem Veys. On the poles of topological zeta functions. Proc. Amer. Math. Soc. 134 (2006) 3429-3436. MR 2240652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David E. Anderson. A cusp singularity with no Galois cover by a complete intersection. Proc. Amer. Math. Soc. 132 (2004) 2517-2527. MR 2054775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Adam Harris and Yoshihiro Tonegawa. A $\bar{\partial}\partial$--Poincaré lemma for forms near an isolated complex singularity. Proc. Amer. Math. Soc. 131 (2003) 3329-3334. MR 1990620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Monique Lejeune-Jalabert and Ruth I. Michler. Affine hypersurfaces with Gorenstein singular loci. Proc. Amer. Math. Soc. 130 (2002) 3453-3460. MR 1918820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yongnam Lee. Interpretation of the deformation space of a determinantal Barlow surface via smoothings. Proc. Amer. Math. Soc. 130 (2002) 963-969. MR 1873768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Tadashi Tomaru. On numerically Gorenstein quasi-simple elliptic singularities with ${\bf C}\sp *$-action . Proc. Amer. Math. Soc. 120 (1994) 67-71. MR 1179594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jin Gen Yang. On nearly absolutely isolated hypersurface singularities of dimension $2$ . Proc. Amer. Math. Soc. 98 (1986) 23-28. MR 848867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. Narasimhan. Hyperplanarity of the equimultiple locus . Proc. Amer. Math. Soc. 87 (1983) 403-408. MR 684627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1